# SDR VJ970262

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Augmentation Vlv
- Part number: 39271012
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT FL295, WITH ENGINE NOSE COWL ANTI-ICE ON, POWER WAS REDUCED TO DESCEND TO ATC CLEARANCE OF FL280.  ON POWER REDUCTION FOR DESCENT, CABIN RATE OF CLIMB PEGGED AT MAX RATE, WITH CONTROLLER FULLY CLOSED, CABIN CLIMBED TO 12500 FEET.  ACFT SUDDENLY REPRESSURIZED AND WENT TO FULL DOWN, OXYGEN MASKS DEPLOYED.  INSPECTED ACFT AC PACKS AND DUCTS PLUS PRESSURIZED AIRCRAFT TO 8 PSI WITH NO LEAKS NOTED.  PERFORMED FURTHER TROUBLESHOOTING WHICH RESULTED IN REPLACEMENT OF THE LT AUGMENTATION VALVE WHICH WAS DETERMINED TO BE PROBABLE CAUSE OF ORIGINAL DEPRESSURIZATION.  ADDITIONAL TEST FLIGHT PERFORMED TO CONFIRM ACFT PRESSURIZATION SYSTEM WAS OK.
